Economics at your fingertips  

Note---Subjective Probability and the Theory of Games: Some Further Comments

Alvin Roth () and Françoise Schoumaker
Additional contact information
Françoise Schoumaker: University of Illinois, Champaign

Management Science, 1983, vol. 29, issue 11, 1337-1340

Abstract: This note reconsiders some of the issues raised by Kadane and Larkey, and Harsanyi, and briefly discusses some relevant empirical results.

Keywords: game theory; rationality; Bayesianism; subjective probabilities (search for similar items in EconPapers)
Date: 1983
References: Add references at CitEc
Citations: View citations in EconPapers (3) Track citations by RSS feed

Downloads: (external link) (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this article

More articles in Management Science from INFORMS Contact information at EDIRC.
Bibliographic data for series maintained by Matthew Walls ().

Page updated 2019-08-20
Handle: RePEc:inm:ormnsc:v:29:y:1983:i:11:p:1337-1340